Rates of A-statistical convergence of operators in the space of locally integrable functions

O. Duman, C. Orhan. Rates of A-statistical convergence of operators in the space of locally integrable functions. Appl. Math. Lett., 21(5):431-435, 2008. [doi]

@article{DumanO08,
  title = {Rates of A-statistical convergence of operators in the space of locally integrable functions},
  author = {O. Duman and C. Orhan},
  year = {2008},
  doi = {10.1016/j.aml.2007.05.017},
  url = {http://dx.doi.org/10.1016/j.aml.2007.05.017},
  tags = {C++},
  researchr = {https://researchr.org/publication/DumanO08},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {21},
  number = {5},
  pages = {431-435},
}